# SDR ASAA2016111918737

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,352 hours, 10,553 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 6240181
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE CABIN TEMP UNCOMFORTABLY HOT UNLESS AUTO FORWARD AND AFT TEMP CONTROLLED FULL COLD. CABIN AIR TEMP INDICATOR INDICATES 18 DEGREES C THROUGHOUT CABIN. ALL AFTER 3 HOURS AT CRUISE ALTITUDE. GROUNDED, YES. INSPECTED CABIN FILTER SCREEN AND REMOVED DEBRIS. VERIFIED NORMAL SYSTEM OPS, REFERENCE FIM 21-61 TASK 863/864.
